Florida, 2016

Heavy Rain in Florida, March 27, 2016

March 27, 2016 · NWS JAX · 1 event in 1 county or zone

A moist and unstable airmass was across the area which fueled scattered showers and thunderstorms across the area during the afternoon with heavy rainfall potential.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A moist and unstable airmass was across the area which fueled scattered showers and thunderstorms across the area during the afternoon with heavy rainfall potential.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 27, 3:20 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 27, 3:20 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT SUN MAR 27 2016

.NEAR TERM.../THROUGH MONDAY/...
THIS AFTERNOON/EVE...WIDESPREAD RAIN WITH EMBEDDED STORMS
CONTINUED TO TRACK NE ACROSS MOST OF SE GA THIS AFTERNOON. LOW
CLOUDS CONTINUED ACROSS COASTAL SE GA IN CLOSE PROXIMITY TO A
STALLED FRONTAL BOUNDARY WHICH STRETCHED FROM COASTAL SE GA TO THE
FL BIG BEND COAST. DESPITE BEING IN THE WARM SECTOR ACROSS NE
FL...CONVECTION AGAIN TODAY SLOW TO DEVELOP DUE TO EXTENSIVE CLOUD
COVER WHICH LIMITED HEATING. MID LEVEL DISTURBANCES RIDING ALONG
THE BOUNDARY WILL HELP NUDGE THE LARGE PCP SHIELD EAST TOWARDS THE
AREA PLUS WITH ANY ADDITIONAL OUTFLOWS AND WEAK EAST COAST
SEABREEZE WILL ALSO HELP PRODUCE SCATTERED SHOWERS AND STORMS. ANY
STORMS THAT GET GOING...ESPECIALLY SOUTH OF THE FRONTAL
BOUNDARY...COULD BE STRONG AND PRODUCE STRONG WINDS AND HAIL. HAVE
GONE WITH THE HIGHEST RAINFALL AMOUNTS OF 2 TO 3 INCHES ACROSS SE
GA AND GENERALLY 1 TO 2 INCHES ACROSS NE FL...HIGHEST ACROSS THE
SUWANNEE VALLEY AND LOWEST AMOUNTS IN THE FAR SOUTH.

TONIGHT...LOW PRESSURE WILL DEVELOP ALONG THE NC COAST BY AFTER
MIDNIGHT AND BEGIN TO PUSH A COLD FRONT CLOSER TO REGION FROM
THE NORTHWEST. WITH MUCH OF THE STRONG LIFT AND ENERGY LIFTING
NE...EXPECTING SHOWERS/STORMS THIS EVENING TO TAPER DOWN AND
BECOME MORE ISOLATED AFTER MIDNIGHT.

MONDAY...A PRE-FRONTAL TROUGH WILL PUSH THROUGH IN THE MORNING
WITH A FEW SHOWERS AND ISOLATED STORMS POSSIBLE MAINLY ACROSS
OUR SOUTHERN ZONES. WESTERLY FLOW AND CLEARING SKIES BEHIND THE
TROUGH WILL PUSH TEMPERATURES INTO THE 80S FOR MOST
LOCATIONS...INCLUDING THE BEACHES.

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A COLD FRONT WILL PUSH THROUGH OUR REGION DURING THE EARLY EVENING
HOURS ON MON...WITH ANY LINGERING CONVECTION OVER NORTHEAST AND
NORTH CENTRAL FL QUICKLY DISSIPATING SHORTLY AFTER SUNSET. A
COOLER AND DRIER AIR MASS WILL FILTER INTO OUR REGION OVERNIGHT AS
SURFACE WINDS SHIFT TO A NORTHWEST TO NORTHERLY DIRECTION
OVERNIGHT AND SKIES BECOME PARTLY CLOUDY. LOWS WILL FALL INTO THE
50S FOR SOUTHEAST GA...RANGING TO THE LOWER 60S IN COASTAL
NORTHEAST AND NORTH CENTRAL FL.

HIGH PRESSURE WILL BUILD OVER THE GREAT LAKES STATES ON
TUES...WITH NORTHEAST WINDS DEVELOPING BY AFTERNOON AND BECOMING
BREEZY ALONG THE COAST. THE FRONTAL BOUNDARY WILL STALL OVER
CENTRAL FL...WITH SOME LINGERING MOISTURE AND THE ATLANTIC SEA
BREEZE POSSIBLY TRIGGERING ISOLATED AFTERNOON CONVECTION OVER
SOUTHERN MARION COUNTY. OTHERWISE...A FEW HIGH CLOUDS WILL MIGRATE
THROUGH OUR AREA DURING THE MORNING HOURS. HIGHS WILL CLIMB INTO
THE LOWER 80S INLAND AND WILL BE HELD TO THE 70-75 RANGE AT THE
COAST DUE TO STRENGTHENING ONSHORE WINDS.

A PIECE OF THE BROAD TROUGH ALOFT OVER THE WESTERN U.S. WILL EJECT
NORTHEASTWARD INTO THE GREAT PLAINS ON TUES NIGHT AND
WED...ALLOWING HEIGHTS DOWNSTREAM TO RISE OVER OUR AREA. SURFACE
RIDGING WILL PROGRESS FROM THE MID-ATLANTIC STATES TUES NIGHT TO
OFF THE NEW ENGLAND COAST BY LATE WED. THIS WEATHER PATTERN WILL
RESULT IN VEERING LOW-LEVEL FLOW LOCALLY...WITH EASTERLY WINDS
TUES NIGHT BECOMING SOUTHEASTERLY BY WED AFTERNOON. LOWS TUES
NIGHT WILL AGAIN FALL INTO THE 50S OVER SOUTHEAST GA...RANGING TO
THE MID 60S ALONG THE NORTHEAST FL COAST AND NORTH CENTRAL FL. A
DRY AIR MASS WILL ONLY SLOWLY ERODE ON WED AFTERNOON DESPITE THE
INCREASING SOUTHEAST LOW LEVEL FLOW. ISOLATED SHOWERS AND PERHAPS
A THUNDERSTORM WILL BE CONFINED TO LOCATIONS WEST OF INTERSTATE
75 DURING THE LATE AFTERNOON HOURS. HIGHS WILL AGAIN CLIMB INTO
THE LOWER 80S INLAND...WITH MID 70S EXPECTED AT THE COAST. LOW
LEVEL FLOW WILL CONTINUE TO VEER ON WED NIGHT...KEEPING LOWS IN
THE 60S REGION-WIDE. A FEW SHOWERS WILL BE POSSIBLE OVERNIGHT NEAR
THE ALTAMAHA/OCMULGEE RIVERS.

.LONG TERM /THURSDAY THROUGH SUNDAY/...
SIGNIFICANT DIFFERENCES REMAIN IN THE LONG TERM GLOBAL MODEL
GUIDANCE REGARDING THE TIMING AND DETAILS OF THE NEXT FRONTAL
PASSAGE THROUGH OUR REGION...SLATED FOR FRI AND NEXT WEEKEND. THE
12Z OPERATIONAL GFS INSISTS ON A PROGRESSIVE PATTERN THAT SLIDE
THE FRONT THROUGH OUR AREA BY LATE FRI...WITH SHORTWAVE ENERGY
OVER THE DESERT SOUTHWEST LATE IN THE WEEK PROGRESSING EASTWARD
DURING THE WEEKEND AND DEVELOPING A WAVE ALONG THE FRONT OVER THE
GULF OF MEXICO ON SUN. THE 12Z ECMWF STALLS THE FRONT OUT OVER OUR
REGION ON FRI/SAT...WITH SHORTWAVE ENERGY ARRIVING EARLIER FROM
THE WEST ON SUN PROVIDING A SOUTHWARD PUSH TO THE FRONT BY THE END
OF THE WEEKEND. WEAK SHORTWAVE ENERGY EMBEDDED WITHIN INCREASING
SOUTHWEST FLOW ALOFT WILL MIGRATE THROUGH OUR REGION ON THURS
AFTERNOON...TRIGGERING SCATTERED MAINLY DIURNAL CONVECTION. HIGHS
WILL CLIMB INTO THE MID 80S INLAND...WITH UPPER 70S EXPECTED AT
THE COAST. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
FORECAST FOR FRI...WITH ABOVE NORMAL TEMPERATURES AND HUMIDITY
VALUES CONTINUING.

DUE TO CONTINUED UNCERTAINTY IN THE LONG TERM GUIDANCE...WE WILL
KEEP SCATTERED COVERAGE IN THE FORECAST GRIDS FROM FRI NIGHT
THROUGH EARLY SUNDAY FOR NOW. COOLER AIR MAY BEGIN TO FILTER INTO
SOUTHEAST GA EARLY IN THE WEEKEND DEPENDING ON THE EVOLUTION OF
THE WEATHER PATTERN...AND DECREASING RAIN CHANCES ARE EXPECTED
OVER SOUTHEAST GA BY SUN...WITH SCATTERED CONVECTION REMAINING
POSSIBLE IN NORTHEAST AND NORTH CENTRAL FL INTO SUN AFTERNOON.
HIGHS DURING THE WEEKEND SHOULD COOL BACK TO NEAR CLIMO (MID/UPPER
70S)...WITH MUCH COOLER LOW TEMPS STILL POSSIBLE BY LATE IN THE
WEEKEND AS DRIER AIR FINALLY BUILDS IN FROM THE NORTH.

&&

.AVIATION...
STILL EXPECTING SCATTERED SHOWERS AND STORMS AFT AROUND 20Z
BUT WITH CONTINUED UNCERTAINTY HAVE KEPT VCTS TO HANDLE ANY
EMBEDDED STORMS THAT MAY CONTAIN TEMPO MVFR CIGS/VSBYS WHICH MAY
NEED TO BE AMENDED LATER. WITH MOIST SOUTH AND SOUTHWEST FLOW
TONIGHT...HIGH POTENTIAL FOR LOW CLOUDS AND PATCHY FOG ESPECIALLY
AFTER MIDNIGHT AS DRIER MID LEVEL AIR WILL BE MOVING IN.
EXPECTING ANY IFR CIGS TO BEGIN TO LIFT BY AROUND 15Z.

&&

.MARINE...
SW FLOW WILL INCREASE AHEAD OF THE APPROACHING COLD FRONT...
BUT WINDS/SEAS EXPECTED TO REMAIN JUST UNDER HEADLINE CRITERIA.
HOWEVER...WINDS AND SEAS MAY BE HIGHER IN AND NEAR SHOWERS AND
STORMS. COLD FRONT WILL SWEEP ACROSS THE WATERS LATE MONDAY WITH
WINDS BECOMING NORTHWEST MONDAY NIGHT BUT STILL JUST BELOW
HEADLINE CRITERIA. STRONG HIGH PRESSURE BUILDS NORTH OF THE WATERS
MID WEEK...THEN MOVES OFFSHORE. SMALL CRAFT ADVISORY CONDITIONS
POSSIBLE OFFSHORE MID TO LATE WEEK.

RIP CURRENTS: LOW RISK THROUGH MONDAY DUE TO OFFSHORE FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  82  52  76 /  90  10  10   0
SSI  64  81  58  70 /  90  20  10   0
JAX  66  84  59  77 /  80  20  20   0
SGJ  67  82  63  75 /  70  30  20   0
GNV  67  84  60  81 /  60  30  20  10
OCF  68  85  61  82 /  50  40  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

PETERSON/NELSON/GUILLET
Hazardous weather outlook, Mar 27, 2:29 AM EST, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 AM EDT SUN MAR 27 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-281000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
951 PM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NUMEROUS TO WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS ARE
EXPECTED WITH PERIODS OF HEAVY RAINFALL. A FEW STRONG STORMS WILL BE
POSSIBLE AND CAPABLE OF PRODUCING DAMAGING WINDS. RAINFALL TOTALS
WILL GENERALLY BE 1 TO 3 INCHES WITH THE HIGHEST TOTALS EXPECTED
ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH
FLORIDA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ON MONDAY.

ONSHORE FLOW WILL INCREASE DURING THE MIDDLE OF NEXT WEEK WITH AN
ENHANCED THREAT OF RIP CURRENTS ALONG WITH POSSIBLE SMALL CRAFT
ADVISORIES.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY IF SEVERE WEATHER
WATCHES AND/OR WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Mar 27, 2:07 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT SUN MAR 27 2016

GAZ136-151>153-271945-
INLAND GLYNN GA-WAYNE GA-BRANTLEY GA-PIERCE GA-
307 PM EDT SUN MAR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...NORTHWESTERN GLYNN...
NORTH CENTRAL BRANTLEY AND WAYNE COUNTIES UNTIL 345 PM EDT...

AT 306 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLACKSHEAR...MOVING EAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. SMALL HAIL IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
JESUP...BLACKSHEAR...PATTERSON...GARDI...SCREVEN...OFFERMAN...BRISTOL...
DOCTORTOWN...EVERETT...BROADHURST...MOUNT PLEASANT AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGAGEMENT

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3165 8182 3166 8181 3165 8180 3161 8177
      3161 8175 3160 8175 3161 8174 3158 8170
      3156 8170 3154 8167 3150 8165 3147 8161
      3145 8163 3140 8158 3123 8227 3137 8234
      3148 8217 3147 8214 3151 8213 3169 8187
TIME...MOT...LOC 1906Z 253DEG 23KT 3131 8222

ENYEDI
Special weather statement, Mar 27, 2:46 PM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SUN MAR 27 2016

GAZ136-272015-
WAYNE GA-
346 PM EDT SUN MAR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAYNE COUNTY UNTIL 415 PM
EDT...

AT 345 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR JESUP TO 9 MILES SOUTHEAST OF SCREVEN.
MOVEMENT WAS NORTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...DOCTORTOWN AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGAGEMENT

LAT...LON 3172 8190 3167 8185 3165 8181 3166 8181
      3163 8179 3163 8177 3161 8177 3161 8175
      3160 8175 3161 8174 3158 8170 3156 8170
      3154 8167 3149 8164 3148 8162 3147 8161
      3135 8191 3164 8198
TIME...MOT...LOC 1945Z 225DEG 22KT 3162 8191 3140 8188

ENYEDI
Special weather statement, Mar 27, 3:21 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT SUN MAR 27 2016

GAZ136-153-272045-
INLAND GLYNN GA-WAYNE GA-
421 PM EDT SUN MAR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GLYNN AND EAST
CENTRAL WAYNE COUNTIES UNTIL 445 PM EDT...

AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TIBET TO COX. MOVEMENT WAS NORTHEAST AT 25
MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSE BUILDING.
UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO
POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
GLYNN AND EAST CENTRAL WAYNE COUNTIES. GUSTY WINDS OF 40-50 MPH ARE
ALSO POSSIBLE AS WELL AS LINGERING HEAVY RAINFALL NEAR THE ALTAMAHA
RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT

LAT...LON 3160 8175 3161 8174 3159 8171 3156 8170
      3154 8168 3155 8167 3153 8165 3149 8164
      3148 8162 3147 8161 3145 8163 3143 8161
      3138 8155 3138 8154 3135 8150 3133 8156
      3159 8179 3161 8175
TIME...MOT...LOC 2020Z 244DEG 21KT 3161 8167 3148 8155

ENYEDI
Special weather statement, Mar 27, 4:34 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
534 PM EDT SUN MAR 27 2016

FLZ025-033-125-272215-
COASTAL DUVAL FL-INLAND DUVAL FL-ST. JOHNS FL-
534 PM EDT SUN MAR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUVAL AND
NORTHWESTERN ST. JOHNS COUNTIES UNTIL 615 PM EDT...

AT 534 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FRUIT COVE TO NEAR GREEN COVE SPRINGS.
MOVEMENT WAS NORTHEAST AT 35 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSE BUILDING.
UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO
POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. GUSTY
WINDS OF 40 TO 50 MPH ARE ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...PONTE VEDRA BEACH...FRUIT COVE...MANDARIN...NEPTUNE
BEACH...PALM VALLEY...BAYARD...SAWGRASS...NOCATEE...DURBIN...SWITZERLAND
AND GUANA RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3007 8129 2996 8160 2998 8162 3001 8168
      3014 8167 3034 8136 3025 8135 3009 8129
TIME...MOT...LOC 2134Z 236DEG 31KT 3013 8160 3003 8165

ENYEDI

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 heavy rain. Local standard time, as filed.

Heavy Rain, Clay

When
March 27, 4:35 PM EST
Where
Clay County, 0.91 mi SW of Hibernia
Reported by
CoCoRaHS
Coordinates
30.060, -81.710

An observer reported 0.85 inches of rainfall in 20 minutes about 6 miles SE Lakeside.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2016Every state in 2016This day in weather historyWarnings in Florida, March 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 622120.